# SDR CAL950066

- Difficulty date: January 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79754
- Make and model: Boeing 727227
- Aircraft serial: 21363
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1090
- Part time: 44,031 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND LT END OF FLOORBEAM AT STA 1090 CORRODED.  THE CORROSION WAS REMOVED AND DOUBLER AND FILLER WERE INSTALLED IAW EC 5310-01102.  (W)
